Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What treatment should one take for suffering from symptoms of common personality disorders ?

For quite sometime I have been struggling with many of the symptoms of common personality disorders . I m to the point where I feel I should seek medical help to figure out what is wrong. How would I go about receiving the necessary medical attention?
Asked On : Tue, 21 Feb 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pathologist and Microbiologist 's  Response
Hello. welcome to HCM.
It is good that you have realized that a medical intervention is needed for yourself. There are many types of personality disorders, accurate diagnosis of these needs complete clinical and investigative evaluation. As a first step, you need to seek advice and help of family members as they are best people to judge, whether actually you have any problem.
It will be good if you can search for good psychologists and psychiatrist near your place. You can also make sure to visit a good center, which will evaluate your need for treatment.
take care.
Answered: Tue, 21 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor